MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by mfr: visual inspection revealed the device came outside the protective hoop.It has its distal section with the cover ptfe of core wire with peeled off.Under microscopic inspection was observed the cover ptfe with peeled off section.Dimensional inspection revealed the device met specification.
 
Event or Problem Description
Reportable upon analysis completed on 30mar2022.A non-complaint device was returned for analysis.However, analysis revealed the wire coating had peeled.

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14059108
Report Number2134265-2022-04073
Device Sequence Number20020439
Product Code DQX
UDI-Device Identifier08714729227878
UDI-Public08714729227878
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0028538572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown